Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 5384190, 7 pages
http://dx.doi.org/10.1155/2016/5384190
Research Article

Complementary Cycles in Irregular Multipartite Tournaments

1School of Mathematics and Information Science, Yantai University, Yantai 264005, China
2Chifeng University, Chifeng 024000, China
3College of Computer Science and Technology, Shandong University, Jinan 250101, China

Received 29 March 2016; Accepted 17 July 2016

Academic Editor: Sergii V. Kavun

Copyright © 2016 Zhihong He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhihong He, Xiaoying Wang, and Caiming Zhang, “Complementary Cycles in Irregular Multipartite Tournaments,” Mathematical Problems in Engineering, vol. 2016, Article ID 5384190, 7 pages, 2016. https://doi.org/10.1155/2016/5384190.